Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ihatecamels

Post Inflammatory Hyperpigmentation after chemical burns

Recommended Posts

Hi all,

I recently found the acne.org forums after searching for people who are going through the same situations as me. In early February of this year, I got 3 chemical burns on my face due to an allergic reaction to a product I used. It made me so so so insecure and for days all I could think about was how bad my face looked and how much I wanted to die because of it. I have been using the "Admire my skin Ultra Potent Serum" which contains hydroquinone and a lot of other acids that are ideal for treating hyperpigmentation. I think it helped slightly to reduce the brown discoloration that resulted from the burns, but now the spots are kind of reddish brownish. I will say that it is a lot better than how it was before, but it still hurts even walking past a mirror seeing how my face looks now. I want to get a chemical peel, but I don't know if it will be much help. I also have consulted a dermatologist about this and she gave me a cream to settle the inflammation first. I can't tell if my skin is still inflamed or if it is just red now. The spot on my right mouth corner is my biggest concern. It feels rough and dry and almost has a slight layer of scab on it. I'm even thinking of getting laser treatment but idk if i should bc i'm only 14. Please reply with any help, everything is greatly appreciated. 

Here are some pictures of how it's looking. 

1812055819_ScreenShot2021-04-06at9_30_54AM.png.ad1d904c2558312af615d6e216557e10.png748343997_ScreenShot2021-04-06at9_30_10AM.png.9b7926fa7eddf483c1f6e5fc400c9b8e.png

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×